Posted by: Buhle | 2009-01-14

Evra PAtch

Hi doc.

I have been using the Evra Patch for the past 19months and it rarely ever comes off (if it does its usually on day 6/7) so now I started on week 1 on Sunday on Tuesday after a bath I noticed my patch came off in the water –  that is on day 3, I just put on a new patch, but how should I count it now –  do I just use the 2 patches I have then go patch free then start on a new pack?

Also on the Evra Patch, I used to have an excellent sexual apetite before the patch but now once or twice (if my bf really nags) a month is ok! Should I blame the patch for my loss of sexual appetite? I also used to lose weight easily when I was on yasmin but now 500g every second week is all I can manage. I am only 25years. Please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Keep the new patch on till you would normally change. Repeat this till it is time for your patch free week.
It is unlikely that the patch is causing the weight gain. All hormonal contraception may interfere with libido.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.